# SDR IPXA2014062083288

- Difficulty date: June 10, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ENCOUNTERED ABIRD STRIKE TO THE NR 1 ENGINE. CREW DECLARED AN EMERGENCY.  RETURNED TO DEPARTURE.  R & R RT ENGINE IAW WAN 2171049, TC 6002 AND TC 6001.
